MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L; CEMENTED TIBIAL TRAY
Model Number 02.07.1203L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 9 years and 4 months after primary, the surgeon revised the tibial tray fixed cemented for implant subsidence.The reason of subsidence is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 15 march 2022: lot 122831: 50 items manufactured and released on 10-oct-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, 49 items of the same lot have been sold without any similar reported event since 1-1-2018.

Brand Name
GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 3 L
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14011545
Report Number3005180920-2022-00247
Device Sequence Number5622313
Product Code JWH
UDI-Device Identifier07630030819889
UDI-Public07630030819889
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number02.07.1203L
Device Catalogue Number02.07.1203L
Device Lot Number122831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale